MathSciNet Relay Station
MathSciNet bibliographic data
MR294737 (45 #3805) 33A65
Elliott, David Uniform asymptotic expansions of the Jacobi polynomials and an associated function. Math. Comp. 25 (1971), 309–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement